Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 442, NWS Springfield, MO

August 7, 2011Benton County, Camden County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 7, 2011, 5:25 PM CDT for Benton County, Camden County, Morgan County, Missouri. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 5:25 PM CDT (22:25 UTC)
Expired
Aug 7, 2011, 6:30 PM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, Camden County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 3:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1116 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WUUS53 KSGF 072225
SVRSGF
MOC015-029-141-072330-
/O.NEW.KSGF.SV.W.0442.110807T2225Z-110807T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 630 PM CDT.

* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WARSAW...MOVING EAST AT 20 MPH. THIS STORM
  IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...EDMONSON...
  EDWARDS...FRISTOE...HASTAIN...KNOBBY...LAKEVIEW HEIGHTS...
  LINCOLN...PALO PINTO...RACKET...WARSAW...WHITAKERVILLE AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS AND TRUMAN
LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3838 9288 3805 9289 3813 9350 3818 9350
      3820 9349 3820 9350 3844 9351
TIME...MOT...LOC 2225Z 274DEG 16KT 3827 9340
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG
2 follow-up statements
861 
WWUS53 KSGF 072242
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT SUN AUG 7 2011

MOC015-029-141-072330-
/O.CON.KSGF.SV.W.0442.000000T0000Z-110807T2330Z/
BENTON MO-CAMDEN MO-MORGAN MO-
542 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN MORGAN...NORTHWESTERN CAMDEN AND EASTERN BENTON
COUNTIES...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM NEAR EDWARDS...OR 12 MILES SOUTHEAST OF
WARSAW...MOVING SOUTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A
HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...EDMONSON...
EDWARDS...HASTAIN...KNOBBY...LAKEVIEW HEIGHTS AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3819 9327 3842 9325 3838 9288 3805 9289
      3810 9327
TIME...MOT...LOC 2243Z 302DEG 33KT 3813 9317
WIND...HAIL 60MPH <.50IN

$$

LINDENBERG
764 
WWUS53 KSGF 072301
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT SUN AUG 7 2011

MOC015-072311-
/O.CAN.KSGF.SV.W.0442.000000T0000Z-110807T2330Z/
BENTON MO-
601 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3808 9306 3840 9306 3839 9295 3838 9289
      3821 9289 3806 9289
TIME...MOT...LOC 2301Z 272DEG 30KT 3840 9299 3812 9293

$$

MOC029-141-072330-
/O.CON.KSGF.SV.W.0442.000000T0000Z-110807T2330Z/
CAMDEN MO-MORGAN MO-
601 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN MORGAN AND NORTHWESTERN CAMDEN COUNTIES...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES
NORTH OF BARNUMTON TO BARNUMTON...MOVING EAST AT 35 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BARNUMTON AND CLIMAX SPRINGS.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3808 9306 3840 9306 3839 9295 3838 9289
      3821 9289 3806 9289
TIME...MOT...LOC 2301Z 272DEG 30KT 3840 9299 3812 9293
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:09 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 7, 3:09 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CDT SUN AUG 7 2011

.DISCUSSION...
/ISSUED 225 PM CDT SUN AUG 7 2011/

MAIN CONCERNS ARE TSTM EVOLUTION AND TEMPERATURES IN THE NEAR
TERM.

ONCE AGAIN...TEMPERATURES WERE HOT ACROSS THE REGION WITH DRY AIR
OVER THE WEST AND HIGHER DEW POINTS OVER THE EAST. MODERATELY
GUSTY SOUTHWEST WINDS HAVE REALLY ALLOWED TEMPERATURES TO RISE TO
RECORD LEVELS AT KSGF AND KSGF ONCE AGAIN. ANY OUTFLOW BOUNDARIES
HAVE BECOME SOMEWHAT HARD TO DISCERN OVER THE MO OZARKS ATTM...BUT
STARTING TO SEE SOME CUMULUS POP UP OVER THE WESTERN OZARK
HIGHLANDS. A STRONGER MORE EVIDENT BOUNDARY IS OVER NORTHERN AR
WHERE SOME ISOLD CONVECTION IS ALREADY FIRING. AS WITH PAST
DAYS...A DRY AND DEEPLY MIXED SUB-CLOUD LAYER WILL LEAD TO TSTM
WIND DMG POTENTIAL. MID LEVEL FLOW/DEEP LAYER SHEAR WHILE NOT
OVERLY STRONG...IS ENOUGH TO KEEP SOME UPDRAFTS A BIT MORE LONG
LIVED SHOULD THY GET GOING.

ATTENTION THEN TURNS TO CONVECTION OVER NORTHEAST KS/NORTHWEST
MO. A MESOSCALE STORM CLUSTER IS MOVING ESE THROUGH THAT REGION
WITH A OUTFLOW BOUNDARY EXTENDING SOUTHWEST INTO CNTRL KS. THE
SOUTHERN PORTION OF THIS CONVECTION WILL CONTINUE TO HAVE A
FAVORABLE THERMODYNAMIC ENVIRONMENT TO WORK WITH OWING TO HIGHER
DEW POINTS...WITH PROGGED MLCAPES ON THE ORDER OF 3000 J/KG OVER
THE NORTHERN AND EASTERN CWFA. SOMEWHAT STRONGER MID LEVEL WINDS
OVER THIS REGION WILL CONTINUE TO SUPPORT A SEVERE/ORGANIZED STORM
RISK INTO AT LEAST THE NORTHWEST AND NORTHERN PORTIONS OF THE CWFA
LATE THIS AFTERNOON AND EARLY THIS EVENING EITHER WITH THE
SOUTHERN PORTION OF THE EXISTING CONVECTION OR ALONG THE OUTFLOW
BOUNDARY. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN STORM RISKS.

ANOTHER SHORTWAVE NOW OVER THE CENTRAL HIGH PLAINS IS ALSO PROGGED
TO SHIFT EAST THEN ESE WITH TIME TONIGHT INTO MON MORNING. HARD TO
KNOW HOW THIS WILL EVOLVE. IN THEORY...A DECENT LOW LEVEL 25-30KT
850MB VEERING JET ALONG WITH A WNW MID LEVEL FLOW SHOULD SUPPORT A
SOUTHEAST MOVING COMPLEX OF STORMS SHOULD IT DEVELOP. FOR
NOW...TIMING WISE WILL HAVE HIGHER POPS FOR LATE TONIGHT OVER THE
NORTHWEST PORTION OF THE CWFA. CONVECTION WILL CONTINUE MOVE INTO
THE CWFA MONDAY MORNING. POTENTIALLY STRONG HEATING OVER THE
SOUTHERN PORTION OF THE CWFA WILL SUPPORT POSSIBLE STORM RE-
INTENSIFICATION/REDEVELOPMENT. WILL HAVE TO SEE HOW THIS EVOLVES.
FOR NOW HAVE FAIRLY HIGH POPS FOR THE CWFA...ESPECIALLY THE
NORTHEAST PORTION.

WILL LIKELY HAVE TO EXTEND SOME HEAT HEADLINES FOR THE SOUTHWEST
CWFA FOR MONDAY...BUT THAT MAY BE IT. A COLD FRONT WILL SHIFT
SOUTH INTO THE REGION MONDAY WITH COOLER AIR CONTINUING TO FILTER
INTO THE REGION INTO TUE. NOCTURNAL CONVECTION NORTH OF THE SFC
WARM FRONT/ELEVATED BAROCLINIC ZONE WILL BE POSSIBLE MON
NIGHT/EARLY TUE...THEN POSSIBLY AGAIN LATE WED/WED NIGHT. AN
ACTIVE CONVECTIVE PERIOD WITH COOLER WEATHER WILL CONTINUE INTO
LATE IN THE WEEK.

DSA

&&

.AVIATION...
/ISSUED 104 PM CDT SUN AUG 7 2011/

FOR THE 18Z TAF PACKAGE...PRIMARY CONCERN IS SEVERAL PROSPECTS FOR
STORM DEVELOPMENT OVER THE NEXT 24 HOURS. MIDDAY SKY IS CLEAR
ACROSS THE OUTLOOK AREA...HOWEVER THIS WILL CHANGE. A LINGERING
OUTFLOW BOUNDARY WILL HELP FOCUS ISOLATED THUNDERSTORM
DEVELOPMENT...MAINLY NORTH OF THE JLN/SGF/BBG AERODROMES THIS
AFTERNOON. ANOTHER COMPLEX OF THUNDERSTORMS DEVELOPING ACROSS
NORTHEAST KANSAS WILL MOVE EAST SOUTHEAST WITH TIME...THOUGH
DEVELOP MORE BOUNDARIES FOR STORMS TO FORM ON. YET MORE BOUNDARIES
ACROSS CENTRAL/EASTERN KANSAS WILL SPARK STORM DEVELOPMENT THIS
AFTERNOON INTO THIS EVENING...AND IT IS THIS ACTIVITY THAT HAS THE
BEST OPPORTUNITY TO AFFECT THE JLN/SGF/BBG AERODROMES TONIGHT INTO
EARLY MONDAY. OVERALL...EXPECT VFR CONDITIONS FOR MOST OF THE DAY.
AS STORMS MOVE IN LOW END MVFR/IFR WILL BE LIKELY UNDER HEAVY
DOWNPOURS OF RAIN.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ056>058-069>071-
     082-083-096>098-105-106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ055-
     066>068-077>081-088>095-101>104.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-
     097-101.

&&
Hazardous weather outlook, Aug 7, 4:20 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT SUN AUG 7 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
420 PM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

ELEVATED LARGE HAIL RISK.
ELEVATED THUNDERSTORM WIND RISK.
LIMITED LIGHTNING RISK.
EXTREME EXCESSIVE HEAT RISK.
ELEVATED FIRE DANGER.

DISCUSSION...

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER PORTIONS
OF SOUTHEAST KANSAS INTO WEST CENTRAL AND CENTRAL MISSOURI AS A
COMPLEX OF SCATTERED THUNDERSTORMS CONTINUES TO TRACK SOUTHEAST
INTO AN UNSTABLE ENVIRONMENT. DAMAGING WINDS WILL BE THE MAIN
POTENTIAL STORM THREAT ALONG WITH UP TO ONE INCH HAIL.

OTHER ISOLATED STORMS MAY DEVELOP FARTHER SOUTH INTO THE MISSOURI
OZARKS LATE THIS AFTERNOON AND THIS EVENING WITH LOCALIZED
DOWNBURST THUNDERSTORM WINDS POSSIBLE.

ADDITIONAL STORMS MAY AFFECT THE REGION LATE TONIGHT AS ANOTHER
STORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES EAST AND
SOUTHEAST INTO MISSOURI...POSSIBLY AFFECTING PARTS OF SOUTHEAST
KANSAS INTO CENTRAL MISSOURI. STRONG OR LOCALLY DAMAGING WINDS
WILL BE POSSIBLE WITH THESE STORMS.

TEMPERATURES TODAY HAVE REACHED THE 90S AND 100S AGAIN WITH HEAT
INDEX VALUES OF 100 TO 110 DEGREES. GUSTY SOUTHWEST WINDS...DRY
CONDITIONS...AND HOT TEMPERATURES HAVE COMBINED TO PRODUCE AN
ELEVATED FIRE DANGER FROM SOUTHEAST KANSAS INTO SOUTHWEST
MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ONGOING THUNDERSTORMS ARE EXPECTED FOR SOME AREAS MONDAY MORNING.
WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS MAY
REDEVELOP IN SOME AREAS WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN STORM THREATS.

HOT TEMPERATURES WILL OCCUR OVER AGAIN OVER PARTS OF SOUTHEAST
KANSAS AND FAR SOUTHWEST AND SOUTHERN MISSOURI WITH TEMPERATURES
REACHING 100 DEGREES WITH HEAT INDEX VALUES OF 100 TO
105 DEGREES.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR SOME AREAS FROM SOUTHEAST
KANSAS INTO THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT THROUGH
MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Aug 7, 4:18 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 PM CDT SUN AUG 7 2011

MOZ055-056-066-067-078-072145-
BENTON MO-CEDAR MO-MORGAN MO-ST. CLAIR MO-VERNON MO-
418 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...MORGAN...NORTHERN
VERNON...NORTHWESTERN CEDAR AND ST. CLAIR COUNTIES UNTIL 445 PM
CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY FROM STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF FLORENCE TO 15 MILES NORTHEAST OF APPLETON
CITY TO METZ...MOVING EAST AT 45 MPH. WINDS OF AROUND 50 MPH HAVE
BEEN MEASURED WITH THE OUTFLOW BOUNDARY FROM THESE STORMS.

AS THE STORMS MOVE FURTHER SOUTH INTO THE AREA...THE SIGNIFICANT
WEATHER ALERT MAY NEED TO BE UPGRADED TO A WARNING.

LOCATIONS IMPACTED INCLUDE APPLETON CITY...COLE CAMP...EL DORADO
SPRINGS...LINCOLN...LOWRY CITY...OSCEOLA...SCHELL CITY...STOVER...
VERSAILLES...WALKER AND WARSAW.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS AND TRUMAN LAKE.

PEOPLE IN BENTON...MORGAN...NORTHERN VERNON...NORTHWESTERN CEDAR AND
ST. CLAIR COUNTIES...INCLUDING APPLETON CITY...SCHELL CITY...COLE
CAMP...LINCOLN...WALKER...LOWRY CITY...STOVER...TRUMAN LAKE...
WARSAW...EL DORADO SPRINGS...OSCEOLA AND VERSAILLES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3862 9283 3843 9262 3835 9264 3834 9269
      3826 9272 3822 9299 3827 9307 3817 9306
      3808 9310 3807 9350 3804 9350 3779 9400
      3797 9462 3807 9446 3804 9407 3822 9405
      3821 9353 3851 9352 3854 9308 3869 9306
TIME...MOT...LOC 2116Z 291DEG 38KT 3863 9307 3835 9380
          3799 9442

LINDENBERG
Local storm report, Aug 7, 5:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             WARSAW                  38.24N 93.38W
08/07/2011  E1.00 INCH       BENTON             MO   LAW ENFORCEMENT

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:42 PM CDTSpecial Weather StatementSGFHowell63 min
Aug 6, 9:38 PM CDTSpecial Weather StatementSGFChristian67 min
Aug 6, 9:47 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone38 min
Aug 6, 9:54 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon40 min
Aug 6, 10:16 PM CDTSevere Thunderstorm WarningSGFBarry, Stone26 min
Aug 7, 4:01 AM CDTSpecial Weather StatementSGFMaries59 min
Aug 7, 4:04 AM CDTSpecial Weather StatementSGFMiller56 min
Aug 7, 4:13 AM CDTSevere Thunderstorm WarningSGFMiller38 min
Aug 7, 4:32 AM CDTSevere Thunderstorm WarningSGFMaries58 min
Aug 7, 4:18 PM CDTSpecial Weather StatementSGFBenton, Morgan, St. Clair27 min
Aug 7, 4:41 PM CDTSevere Thunderstorm WarningSGFMorgan30 min
Aug 7, 4:46 PM CDTSevere Thunderstorm WarningSGFBenton44 min
Aug 7, 5:09 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory66 min
Aug 7, 5:14 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon20 min
Aug 7, 5:29 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk61 min
Aug 7, 5:58 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan39 min
Aug 7, 6:03 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk57 min
Aug 7, 6:06 PM CDTSevere Thunderstorm WarningSGFWebster, Wright54 min
Aug 7, 6:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Aug 7, 6:55 PM CDTSpecial Weather StatementSGFBarry, Christian, Lawrence, Newton, Ozark, Stone and 1 more65 min
Aug 7, 6:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.